Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 14, NWS Austin/San Antonio, TX

June 20, 2014Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 20, 2014, 11:47 AM CDT for Val Verde County, Texas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2014, 11:47 AM CDT (16:47 UTC)
Expired
Jun 21, 2014, 8:54 AM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River near Langtry (LTRT2).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WGUS44 KEWX 201647
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 AM CDT FRI JUN 20 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-210933-
/O.NEW.KEWX.FL.W.0014.140620T1647Z-140621T0933Z/
/LTRT2.2.ER.140620T1546Z.140620T1800Z.140620T2133Z.NO/
1147 AM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 14.1 FEET (4.3 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET 5.2 METERS BY THIS
  AFTERNOON. THE RIVER WILL FALL BACK BELOW FLOOD STAGE LATE THIS EVENING. 
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR. AT 17.00 FEET (5.2 METERS) TURBULENCE IN THE RIVER CHANNEL IS DANGEROUS TO CANOESTS. FLOW INUNDATES THE LOWER BANKS OF THE CANYON THREATENING SLEEPIGN CAMPERS AND THEIR GEAR. 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.6 FEET ON SEP 12 
  2008.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             7   10   14.1   FRI 11 AM   4.0   3.8   2.3   2.2   2.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             2    3    4.3   FRI 11 AM   1.2   1.2   0.7   0.7   0.7


&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       

$$
5 follow-up statements
641 
WGUS44 KEWX 201649 CCA
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 AM CDT FRI JUN 20 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-210933-
/O.COR.KEWX.FL.W.0014.140620T1647Z-140621T0933Z/
/LTRT2.2.ER.140620T1546Z.140620T1800Z.140620T2133Z.NO/
1147 AM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 14.1 FEET (4.3 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET 5.2 METERS BY THIS
  AFTERNOON. THE RIVER WILL FALL BACK BELOW FLOOD STAGE LATE THIS EVENING. 
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR. AT 17.00 FEET (5.2 METERS) TURBULENCE IN 
  THE RIVER CHANNEL IS DANGEROUS TO CANOESTS. FLOW INUNDATES THE LOWER BANKS 
  OF THE CANYON THREATENING SLEEPIGN CAMPERS AND THEIR GEAR. 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.6 FEET ON SEP 12 
  2008.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             7   10   14.1   FRI 11 AM   4.0   3.8   2.3   2.2   2.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             2    3    4.3   FRI 11 AM   1.2   1.2   0.7   0.7   0.7


&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       

$$
163 
WGUS44 KEWX 201751
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 PM CDT FRI JUN 20 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211042-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-140621T1042Z/
/LTRT2.3.ER.140620T1546Z.140620T1800Z.140620T2242Z.NO/
1251 PM CDT FRI JUN 20 2014

...OBSERVED FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
* THE FLOOD WARNING CONTINUES FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM FRIDAY THE STAGE WAS 25.1 FEET (7.7 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET 8.4 METERS BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS EVENING.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR. AT 17.00 FEET (5.2 METERS) TURBULENCE IN 
  THE RIVER CHANNEL IS DANGEROUS TO CANOESTS. FLOW INUNDATES THE LOWER BANKS 
  OF THE CANYON THREATENING SLEEPIGN CAMPERS AND THEIR GEAR. 

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             7   10   25.1   FRI 12 PM   4.3   3.7   2.2   2.5   2.6


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             2    3    7.7   FRI 12 PM   1.3   1.1   0.7   0.8   0.8


&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       

$$
433 
WGUS84 KEWX 201853
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 PM CDT FRI JUN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211253-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-140621T1638Z/
/LTRT2.3.ER.140620T1546Z.140620T2000Z.140621T0438Z.NO/
153 PM CDT FRI JUN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER NEAR LANGTRY.
* AT 01PM FRIDAY THE STAGE WAS 33.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
* BANKFULL STAGE IS 7.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE LATE THIS MORNING AND WILL CONTINUE RISING TO
  NEAR 35.0 FEET BY LATE THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.


$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             7   10   33.6   FRI 01 PM   4.2   3.4   2.5   2.6   2.8


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 LANGTRY             2    3   10.2   FRI 01 PM   1.3   1.0   0.8   0.8   0.9


&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       

$$
009 
WGUS84 KEWX 210226
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT FRI JUN 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  PECOS RIVER AT PANDALE CROSSING AFFECTING VAL VERDE COUNTY
  RIO GRANDE AT DEL RIO AFFECTING VAL VERDE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-210256-
/O.CAN.KEWX.FL.W.0013.000000T0000Z-140621T0946Z/
/PDAT2.1.ER.140620T1615Z.140620T1630Z.140620T1815Z.NO/
926 PM CDT FRI JUN 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER AT PANDALE CROSSING.
* AT  8:15 PM FRIDAY THE STAGE WAS 2.8 FEET (0.9 METERS).
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FELL BELOW FLOOD STAGE AT  1:15 PM FRIDAY.
* FORECAST...THE RIVER LEVEL CRESTED AT 7.88 FEET (2.4 METERS) AT 11:30 AM
  FRIDAY. THE RIVER LEVEL WILL FALL SLIGHTLY FROM THE CURRENT STAGE...THEN
  RISE TO REACH A LOWER SECONDARY CREST NEAR 4.0 FEET (1.2 METERS) SATURDAY
  MORNING...THEN FALL TO AROUND 1.5 FEET (0.5 METERS) AND BECOME STEADY.
* IMPACT...AT 5.0 FEET...(2.0 METERS)...LOWLAND FLOODING MAKES LOW WATER
  CROSSINGS AT PANDALE ON THE PECOS RIVER AND TRIBUTARIES FLOODED AND IMPASSABLE.

$$

TXC465-212026-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-140621T2056Z/
/LTRT2.3.ER.140620T1546Z.140620T1830Z.140621T0856Z.NO/
926 PM CDT FRI JUN 20 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM FRIDAY THE STAGE WAS 17.6 FEET (5.4 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL CRESTED AT 33.79 FEET (10.3 METERS) AT 1:30 PM ON
  FRIDAY. THIS IS NOW THE THIRD HIGHEST RIVER FLOOD STAGE ON RECORD BEHIND 36.64 FEET
  (11.17 METERS) SET ON SEPTEMBER 20...1974. THE RIVER LEVEL WILL CONTINUE FALLING
  FROM ITS CURRENT STAGE AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS 
  DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE LOWER BANKS OF THE 
  CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.

$$

TXC465-210256-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-140621T1236Z/
/DLRT2.2.ER.140620T1029Z.140620T2015Z.140620T2145Z.NO/
926 PM CDT FRI JUN 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO GRANDE AT DEL RIO.
* AT  8:15 PM FRIDAY THE STAGE WAS 2.4 FEET (0.7 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FELL BELOW FLOOD STAGE AT 4:45 PM FRIDAY.
* FORECAST...THE RIVER LEVEL CRESTED AT 10.74 FEET AT 11:15 AM ON FRIDAY. THE
  RIVER LEVEL HAS REACHED THE END OF ITS FALL AND IS EXPECTED TO REMAIN NEAR
  STEADY AROUND 2.4 FEET (0.7 METERS).
* IMPACT...AT 4.7 FEET...(1.4 METERS)...MODERATE LOWLAND FLOODING REACHES THE 
  SLAB ELEVATION OF THE LOWEST HOMES IN THE VEGA VERDE SUBDIVISION BELOW AMISTAD
  DAM AND CUTS BEHIND THE LOWEST RESIDENTIAL AREAS CUTTING THEM OFF.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7PM (FT)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 PANDALE CROSSING    5    7    2.8   FRI 08 PM   1.5   1.4   1.4   1.4   1.4
 LANGTRY             7   10   17.6   FRI 08 PM   4.5   3.0   2.5   2.7   2.8
 DEL RIO             4    4    2.4   FRI 08 PM   2.4   2.3   2.3   2.2   2.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7PM (M)
LOCATION           STG  STG    STG   DAY TIME   SAT   SUN   MON   TUE   WED
 PANDALE CROSSING    2    2    0.9   FRI 08 PM   0.5   0.4   0.4   0.4   0.4
 LANGTRY             2    3    5.4   FRI 08 PM   1.4   0.9   0.8   0.8   0.9
 DEL RIO             1    1    0.7   FRI 08 PM   0.7   0.7   0.7   0.7   0.7

&&

LAT...LON 3023 10175 3028 10169 3012 10149 2984 10137
      2981 10150 3007 10157       
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
      2878 10059 2908 10072       

$$
042 
WGUS84 KEWX 211354
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT SAT JUN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
   PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
   RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211424-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-140621T2056Z/
/LTRT2.3.ER.140620T1546Z.140620T1830Z.140621T0719Z.NO/
854 AM CDT SAT JUN 21 2014

FORECAST INFORMATION FOR
  PECOS RIVER NEAR LANGTRY.
* AT 08AM SATURDAY THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 33.8 FEET OR 10 METERS 
  FRIDAY AFTERNOON AND THEN BEGAN TO FALL. THE RIVER FELL BELOW THE
  FLOOD STAGE EARLY THIS MORNING AND FELL BELOW THE BANKFULL STAGE
  AROUND SUNRISE THIS MORNING. THE RIVER WILL CONTINUE TO FALL FOR THE
  REST OF TODAY. THIS WILL BE THE LAST FORECAST FOR THIS POINT ON THE
  RIVER. 

$$

TXC323-220618-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T1800Z.140621T1818Z.UU/
854 AM CDT SAT JUN 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 08AM SATURDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* BANKFULL STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE THE FLOOD STAGE THIS MORNING AND WILL
  CONTINUE RISING TO NEAR 16.5 FEET OR 5 METERS BY EARLY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY 
  PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN 
  LIVESTOCK IN THE RIVER CHANNEL.  IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
  THE FLOOD PLAIN.  ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
  ARE FLOODED.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 LANGTRY             7   10    5.9   SAT 08 AM   3.7   2.2   2.1   2.1   2.1
 EAGLE PASS          9   16   16.3   SAT 08 AM   7.3   4.1   3.2   3.0   3.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 LANGTRY             2    3    1.8   SAT 08 AM   1.1   0.7   0.6   0.6   0.6
 EAGLE PASS          3    5    5.0   SAT 08 AM   2.2   1.2   1.0   0.9   0.9

&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 20, 9:16 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 20, 9:16 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 AM CDT FRI JUN 20 2014

.UPDATE...
THE MCV RESPONSIBLE FOR THE HEAVY RAIN CONTINUES TO SLOWLY MOVE
NORTH THIS MORNING. THE HEAVIEST RAIN IS CURRENTLY CONFINED TO
NORTHWESTERN VAL VERDE COUNTY NEAR THE CITY OF LANGTRY. HAVE RUN A
QUICK UPDATE TO ACCOUNT FOR CURRENT TRENDS. WITH THE LOCATION OF
THE MCV TO THE NORTHWEST OF THE REST OF THE CWA...THE REST OF THE
AREA WILL BE IN A FAVORABLE POSITION FOR ISOLATED TO SCATTERED
ACTIVITY THIS AFTERNOON WITH DEEP PERSISTENT SOUTHERLY FLOW.

THE SAME MCV WAS ABLE TO GENERATE VERY HEAVY RAINFALL TWO NIGHTS
IN A ROW WITH HEAVY RAIN WEST OF LAREDO 2 NIGHTS AGO. SOME PEOPLE
MAY BE WONDERING WHY THIS OCCURS AND WE WILL TRY TO EXPLAIN THIS.
MCV STANDS FOR MESOSCALE CONVECTIVE VORTEX...OR A SMALL LOW CENTER
THAT IS CREATED FROM PERSISTENT CONVECTION. THE ENVIRONMENT ACROSS
SOUTH CENTRAL TEXAS AND ESPECIALLY NEAR THE RIO GRANDE RIVER WAS
VERY MOIST WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES. LIGHT
WINDS ARE IN PLACE IN THE UPPER LEVELS OF THE ATMOSPHERE WITH A
WEAK LOW-LEVEL JET JUST OFF THE SURFACE. MCVS FORM AFTER
CONVECTION DEVELOPS AND HEAVY RAIN PERSISTS FOR SEVERAL HOURS. WHEN
HEAVY RAIN IS SITTING NEARLY STATIONARY BECAUSE OF THE WEAK UPPER
LEVEL WINDS...THE REPEATED PRODUCTION OF HEAVY RAINFALL LEADS TO
A PROCESS CALLED LATENT HEAT RELEASE. THIS MEANS THAT FOR THE
ATMOSPHERE TO MAKE RAIN IT REQUIRES ENERGY TO CONVERT WATER VAPOR
INTO LIQUID DROPS AND THIS ENERGY CAUSES THE TEMPERATURE OF THE
ATMOSPHERE TO INCREASE IN THE MID AND UPPER LEVELS. THIS WILL
INCREASE THE STATIC STABILITY OF THE ATMOSPHERE WHICH INCREASES
THE VORTICITY WHICH LEADS TO THE SPINNING NATURE OF THESE FEATURES.
THE MCV CAN BE DIFFICULT TO FORECAST BECAUSE THERE ARE A LOT OF
VARIABLES TO DETERMINE HOW LONG THEIR LIFE WILL BE. STRONG WINDS
CAN TEAR THEM APART AND THEY CAN ONLY LIVE IF CONVECTION CONTINUES
TO SUSTAIN THEM. MCVS ARE PARTICULARLY TROUBLESOME AT NIGHT
BECAUSE THE INCREASE IN THE LOW-LEVEL JET FEEDS THE SYSTEM AND THE
INCREASE IN WIND SPEED INCREASES THE LOW-LEVEL LIFT INTO THE
SYSTEM. MCVS ARE WARM-RAIN PRODUCERS DUE TO THE WARMING IN THE
MID-LEVELS AND ARE THEREFORE EFFICIENT IN THE RAIN PRODUCTION AND
CAN LEAD TO VERY HEAVY RAIN IN A SHORT AMOUNT OF TIME LIKE WE SAW
LAST NIGHT ALONG THE RIO GRANDE RIVER.

CURRENT FORECAST SHOWS THE MCV MOVING NORTH OF THE CWA FOR TONIGHT
AND AM NOT EXPECTING A REPEAT ACROSS OUR AREA REGARDLESS IF THE
SYSTEM SURVIVES FOR ANOTHER NIGHT IN ITS CURRENT STATE.

HAMPSHIRE

&&

.PREV DISCUSSION... /ISSUED 716 AM CDT FRI JUN 20 2014/

AVIATION...MAIN AVIATION IMPACT WILL BE IN THE VICINITY OF KDRT
WHERE CLUSTER OF THUNDERSTORMS AND WIDESPREAD RAIN IS OCCURRING
JUST WEST AND NORTH OF THE AIR TERMINAL. MVFR TO PREVAIL WITH IFR
IN SHOWERS THIS MORNING BEFORE A SLOWLY RISING OF THE CIGS IF THE
RAIN CONTINUES TO DRIFT EVER SO SLOWLY NORTH. LOWER CIGS COULD
IMPACT KDRT MUCH OF THE DAY OR AT LEAST ON APPROACH. ALONG THE I
35 CORRIDOR PATCHY MVFR CIGS ARE NOTED THIS MORNING WITH A DENSE
HIGH OVERCAST. THE LOWER CLOUDS TO SLOWLY LIFT AND BREAK UP WITH
THE DAYTIME HEATING. SOME LOW CLOUDS TO REDEVELOP OVERNIGHT BUT
UNSURE IF THE MVFR CIGS SET IN BEFORE OR AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 345 AM CDT FRI JUN 20 2014/

SHORT TERM (TODAY THROUGH SATURDAY)...
FLASH FLOOD EVENT REMAINS LOCALIZED TO NRN MAVERICK...MUCH OF
KINNEY...AND SOUTHERN VAL VERDE COUNTY EARLY THIS MORNING. THE
RADAR TRENDS OVER THE PAST HOUR SHOW SOME POSITIVE SIGNS OF THE
HEAVIEST RAIN AREAS TO FINALLY SHIFT NORTH...BUT UNFORTUNATELY A
LARGE SWATH OF HEAVY RAIN IS SET TO PASS OVER DRT OVER THE NEXT
HOUR AND EXACERBATE THE FLOODING THAT IS ALREADY UNDERWAY.
CONSENSUS OF MODEL DATA SEEMS MORE DECISIVE TO FINALLY WASH OUT
THE MID LEVEL VORTICES THAT HAVE PROVIDED RAIN FOCAL POINTS THE
PAST COUPLE NIGHTS. HIGH PWAT VALUES OF 2 TO 2.3 INCHES WILL
REMAIN OVER THE RIO GRANDE VALLEY...MEANING RAIN CHANCES WILL
CONTINUE OVER THESE SOAKED AREAS...AND A POSSIBLE WATCH EXTENSION
COULD BECOME NECESSARY SHOULD A NEW FOCAL POINT OF VORTICITY
EMERGES FROM THE SOUTH. A BLEND OF THE SYNOPTIC SCALE MODELS SHOW
GENERAL AGREEMENT ON THE DRIER AIR INPUT FROM THE EAST WILL LIMIT
RAIN POTENTIAL AND KEEP TEMPERATURES ON SLOW WARMING TREND FOR
AREAS ALONG AND EAST OF HIGHWAY 281.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
MUCH OF THE EXTENDED FORECAST IS IN POOR CONFIDENCE DUE TO THE
AMOUNT OF MOISTURE POOLED OVER OUR WESTERN COUNTIES AND THE
FLATTENED RIDGING PATTERN ALOFT. A PROGRESSIVE ZONAL PATTERN ALOFT
OVER THE SOUTHERN PLAINS COULD BRING FURTHER DESTABILIZATION FROM
THE NW...WITH A POSSIBLE RAIN EVENT DEVELOPING AS HEIGHT FIELDS
SAG SOUTHWARD OVER CENTRAL TX BY WEDNESDAY. WITH THE UPPER RIDGE
HOLDING OVER THE EASTERN COUNTIES IN THE FACE OF GOOD MOISTURE
DEPTH...WILL OPT FOR THE MORE CONSERVATIVE TREND ON POPS. EXPECT
SOME ISOLATED AIR MASS STORMS TO REMAIN POSSIBLE THROUGH EARLY
NEXT WEEK...BUT WILL NOT MENTION IN THE FORECAST FOR THE MOST
PART. WITH STILL A FAIR AMOUNT OF MOISTURE IN AREA SOILS...WILL
CONTINUE WITH BLENDED GUIDANCE TO SUGGEST A CONTINUED SLOW WARMING
TREND ON DAYTIME TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  73  91  73  92 /  20  10  10  20  10
AUSTIN BERGSTROM INTL AIRPORT  90  72  91  72  92 /  20  10  10  20  10
NEW BRAUNFELS MUNI AIRPORT     90  73  92  72  93 /  20  10  10  20  10
BURNET MUNI AIRPORT            87  71  88  70  89 /  10  10  10  20  10
DEL RIO INTL AIRPORT           87  73  92  75  95 /  60  40  20  20  10
GEORGETOWN MUNI AIRPORT        89  72  91  72  91 /  10  10  10  20  10
HONDO MUNI AIRPORT             91  72  93  72  93 /  30  20  10  20  10
SAN MARCOS MUNI AIRPORT        89  73  90  72  91 /  20  10  10  20  10
LA GRANGE - FAYETTE REGIONAL   90  74  91  75  92 /  20  10  10  20  10
SAN ANTONIO INTL AIRPORT       89  74  92  74  93 /  20  10  10  20  10
STINSON MUNI AIRPORT           91  75  93  74  94 /  20  10  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
EDWARDS...KINNEY...MAVERICK...VAL VERDE.

&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...29
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 20, 3:47 AM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 AM CDT FRI JUN 20 2014

TXZ183-184-202-217-211100-
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
347 AM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

FLASH FLOOD WATCH IN EFFECT UNTIL NOON TODAY.
URBAN, RURAL AND RIVER FLOODING IS IMMINENT AS A SMALL BUT POTENT
LOW PRESSURE AREA MOVES SLOWLY NORTHWARD THROUGH THE RIO GRANDE
PLAINS AND THE EDWARDS PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED REPORTS OF FLOODING
CAN BE RELAYED TO THE NWS SAN ANTONIO AUSTIN OFFICE.

TXZ171>173-185>194-203>209-218>225-228-211100-
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
347 AM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
Jun 19, 7:31 PM CDTSpecial Weather StatementEWXKinney59 min
Jun 19, 7:32 PM CDTFlash Flood WarningEWXMaverick3 hr
Jun 19, 8:08 PM CDTFlash Flood WarningEWXKinney, Val Verde5 hr
Jun 19, 10:12 PM CDTFlash Flood WarningEWXKinney3 hr
Jun 20, 12:49 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jun 20, 1:09 AM CDTFlash Flood WatchEWXEdwards, Kinney, Maverick, Val Verde11 hr
Jun 20, 1:56 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 3:46 AM CDTFlash Flood WarningEWXEdwards, Kinney, Maverick3 hr
Jun 20, 4:09 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 6:41 AM CDTRiver Flood WarningEWXVal Verde15 hr
Jun 20, 7:02 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 7:10 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick110 min
Jun 20, 10:04 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 10:12 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick, Val Verde8 hr
Jun 20, 11:01 AM CDTRiver Flood WarningEWXVal Verde10 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.